CSpace  > 系统科学研究所
ON THE COMPUTATION OF THE GALOIS GROUP OF LINEAR DIFFERENCE EQUATIONS
Feng, Ruyong1,2
2018-03-01
Source PublicationMATHEMATICS OF COMPUTATION
ISSN0025-5718
Volume87Issue:310Pages:941-965
AbstractWe present an algorithm that determines the Galois group of linear difference equations with rational function coefficients.
DOI10.1090/mcom/3232
Language英语
Funding ProjectNational Key Basic Research Project of China[2011CB302400] ; NSFC[11371143]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000418689600016
PublisherAMER MATHEMATICAL SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29271
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, KLMM, Beijing 100190, Peoples R China
2.Chinese Acad Sci, UCAS, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Feng, Ruyong. ON THE COMPUTATION OF THE GALOIS GROUP OF LINEAR DIFFERENCE EQUATIONS[J]. MATHEMATICS OF COMPUTATION,2018,87(310):941-965.
APA Feng, Ruyong.(2018).ON THE COMPUTATION OF THE GALOIS GROUP OF LINEAR DIFFERENCE EQUATIONS.MATHEMATICS OF COMPUTATION,87(310),941-965.
MLA Feng, Ruyong."ON THE COMPUTATION OF THE GALOIS GROUP OF LINEAR DIFFERENCE EQUATIONS".MATHEMATICS OF COMPUTATION 87.310(2018):941-965.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Feng, Ruyong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Feng, Ruyong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Feng, Ruyong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.